# SDR SA05100

- Difficulty date: September 14, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 8TC19AAR1
- Part serial: ASN725
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 17,829 hours, 9,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PIT FLT 268   ON CLIMB OUT FROM PIT, AT FL160, CREW REPORTED THE NR 1 ENGINE AGENT ONE DISCHARGE LIGHT ILLUMINATED.  FLIGHT ATTENDANT REPORTED FLAMES OUT THE REAR OF THE ENGINE WHILE A DEADHEAD PILOT REPORTED EXCESSIVE VIBRATION.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE PERFORMED BOROSCOPE INSPECTION OF NR 1 ENGINE.  NO DEFECTS NOTED.  ACCOMPLISHED TROUBLESHOOTING TASK 73-00-00-02 AND REPLACED NR 1 ENGINE T3 SENSOR PER MM 77-23-10-04.  RAN ENGINES AT VARIOUS POWER SETTINGS.  ALL OPERATIONS NORMAL.  ALSO, REMOVED AND REPLACED NR 1 ENGINE AGENT ONE DISCHARGE BOTTLE.  OPS CHECK GOOD.
